# SDR FDEA200903281092

- Difficulty date: March 28, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 58,259 hours, 10,975 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: NFA6066587
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, DOOR FOUND WITH EXISTING REPAIR.  CENTER CARGO, DOOR EXISTING REPAIR EVALUATED AND FOUND THAT IT DOES NOT CONFORM TO SRM REPAIR IN CHAPTER 52.  COMPLIED WITH EA 1-5230-127808,  CLASSIFIED AS A MAJOR REPAIR AS PER GMM 6-2-100 REV 107.  EO NR 1-5100-7-5001 A4 PT1.
